MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. S-ROM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

DEPUY ORTHOPAEDICS, INC. S-ROM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 53-0302
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
While reaming the right acetabulum, a piece of a reamer was broken outside of the patient.Both broken pieces of reamer were found on the floor.

Brand Name
S-ROM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
325 paramount dr.
raynham MA 02767
MDR Report Key22317796
Report Number22317796
Device Sequence Number12992923
Product Code HWE
UDI-Device Identifier10603295171539
UDI-Public(01)10603295171539
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-0302
Device Catalogue Number530302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA06/20/2025